# SDR DALA2024090908864

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 13,459 hours, 6,329 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 PINION TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. COMPLIED WITH PRI AND PERFORMED HFEC OF BLENDED AREA PER ANDTP BD500-A-J51-01-20-01AAAA-353A-A. NO DEFECTS NOTED QC5256. (LP# 0543241)
